Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have leg pain. Femoral nerve compressed. Undergone inguinal hernia. Am I okay?

Hello doctor, I have gone thro both left inguinal hernia[15 years back] and right inguinal hernia [1.5 years back] surgeries. during 2007, i had severe right leg pain and the orthopaedic doc told me the femoral nerve was compressed on the back and hence the pain. I was put on medication and physiotherapy[electrical stimulation] and was better in a month. Now for the past 2 months i get pain in the waist [more circular] when i sit down on the floor or in a sitting position on a low height platform. Is this due to relapse of the back problem or hernia?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
The pain in the waist is not related to hernia.
It could be musculo skeletal pain.
Please take a skeletal muscle relaxant and Gabapentin tablets.
If there is no response, get MRI of Lumbo sacral spine.
Please avoid abnormal positions.
Practise Yoga or Meditation.
Wish you good health
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor